# SDR SWAA2018101525925

- Difficulty date: October 13, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 61,743 hours, 36,287 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 7886
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DURING SINGLE PACK OPERATION, RIGHT PACK TRIPPED COULD NOT RESET.  R&R PRESSURE REGULATORY AND SHUTOFF VALVE IAW AMM.
